... SIX POUNDS in one day! I had to do a second round of Hizentra today to complete a loading dose so I'm praying that doesn't result in another 6 pounds added by tomorrow. Anyone else have sudden weight gain with Hizentra? Thanks
You did not in any meaningful way put on 6 lbs in one day. It is just plain old fluid retention for which you need a diuretic like Furosemide/Frusid and however many names it goes by. Use the medication tool and look up the primary medication that caused the fluid retention.
I give up for the night; I have my own issues to deal with. If in doubt, product information is really useful.
Read this and then see a doctor ASAP: https://www.drugs.com/sfx/hizentra-side-effects.html
- Hizentra Information for Consumers
- Hizentra Information for Healthcare Professionals (includes dosage details)
- Side Effects of Hizentra (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Primary Immunodeficiency Syndrome - My thighs are getting tired of being pin cushions... what other?
Posted 10 Nov 2010 • 3 answers
Posted 8 Aug 2011 • 1 answer
Posted 28 Feb 2013 • 1 answer
Posted 17 Aug 2013 • 2 answers
Posted 17 Jan 2016 • 1 answer